# SDR DALA2021091705569

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 19,227 hours, 2,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Seat 42ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 SAFA INSPECTION FOUND ONE EMERGENCY LIGHT SEAT MOUNTED EEPL INOP AT 42AB. CORRECTIVE ACTION: FOUND HARNESS DISCONNECTED. RECONNECTED AND TEST OK. (8038408)
